Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Differential geometry of an $ m$-dimensional manifold in a Euclidean space of $ n$ dimensions


Author: Charles E. Wilder
Journal: Trans. Amer. Math. Soc. 25 (1923), 99-122
MSC: Primary 53A07
DOI: https://doi.org/10.1090/S0002-9947-1923-1501232-8
MathSciNet review: 1501232
Full-text PDF


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 53A07

Retrieve articles in all journals with MSC: 53A07


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1923-1501232-8
Article copyright: © Copyright 1923 American Mathematical Society

American Mathematical Society